FREE SHIPPING WHEN YOU SPEND OVER $99

Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack

48 Tablets
$30.50
$30.5 or 4 interest-free payments of $7.63 with
  • Door-to-Door Shipping Available
  • Click & Collect Available (at the following stores):
    • Chemistworks Broadway
    • Chemistworks Edmondson Park
    • Chemistworks Glendale
    • Chemistworks Wetherill Park
*Pricing as shown here is online only and may vary compared to in-store locations.
In stock
SKU
311251
$30.5 or 4 interest-free payments of $7.63 with

Sudafed PE Sinus+Anti-Inflammatory Pain Relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy.

Product Detail

Sudafed PE Sinus+Anti-Inflammatory Pain Relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy. Uses for the temporary relief of:

-Sinus pain and headaches.
-Cold and flu symptoms.
-Blocked or runny noses.

Active Ingredients (per tablet): Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg.
Contains: Hydroxybenzoates

For Adults and Children 12 years and over: 2 tablets with food every 4-6 hours as necessary. Do not exceed 6 tablets in 24 hours.

When to stop: Adults after a few days. Children after 48 hours except on medical advice.

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

More Information
Is product a Prescription Drug? No
Write a review

Thank you for taking the time to review Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack

Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack
You're reviewing:Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack
Your rating